# SDR SWIA2020090952432

- Difficulty date: July 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430343S
- Condition: Chafed
- Location: Lt Wng Flap Vane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP VANE LEADING EDGE SKIN HAS CHAFES AT THREE LOCATIONS: FS 6.0 MEASURING L= 1.051"; W= .455"; D= .008".  FS 54.5 MEASURING L= 1.136", W= .377", D= .013".  FS 91.0 MEASURING L= 1.134", W= .360", D= .005".  C-CHECK RO 9/5/2020.  REPLACED 3 EACH LT WING INBOARD FLAP VANE LEADING EDGE SKINS (FLAP VANE CAPS), IAW CRJ-200 SRM.
